MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)(WORKING WITH 37 P.S.I., MAX.

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)(WORKING WITH 37 P.S.I., MAX.
Catalog Number 6268.NMD06
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation showed that there was a minor damage on the inner knife, that may have caused the leakage.Production is informed to pay attention when assembling the cutter.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4).).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.The complaint is not confirmed.This complaint has now been closed.
 
Event or Problem Description
Customer is using a ust.The unit is running in the 2x mode with a stellaris pc ( 3500 ccp ).They use tdc vitrectomies and the complaint is that air bubbles come out the cutter hole in to the eye.There is no information suggesting patient harm.

Brand Name
DISPOSABLE PNEUMATIC VITRECTOME.(23 GAUGE / 0.6 MM)(WORKING WITH 37 P.S.I., MAX.
Common Device Name
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7542582
Report Number1222074-2018-00154
Device Sequence Number11126062
Product Code HQC
UDI-Device Identifier08717872008578
UDI-Public08717872008578
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6268.NMD06
Device Lot Number2000368661
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2016
Initial Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1